# SDR 96ZZZX1467

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8951N
- Make and model: Piper PA-32-300
- Aircraft serial: 3240753
- Engine: Lyc IO540K1A5
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Rod Bolt
- Part number: SL75060
- Condition: Failed
- Location: Nr 4
- Stage of operation: NR
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

NR 4 TOP ROD BOLT FAILED IN-FLIGHT.  SEE AD NOTE 95-7-1 TW SMITH SENT LETTER TO SATISFY AD, THAT BOLT WAS NOT INSTALLED AT ENGINE OVERHAUL.  TIME SINCE O/H WAS ABOUT 120 HRS.
